About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 129637, 5 pages
http://dx.doi.org/10.1155/2013/129637
Research Article

Inclusions in a Single Variable in Ultrametric Spaces and Hyers-Ulam Stability

Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 7 August 2013; Accepted 2 September 2013

Academic Editors: G. Dai and F. J. Garcia-Pacheco

Copyright © 2013 Magdalena Piszczek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magdalena Piszczek, “Inclusions in a Single Variable in Ultrametric Spaces and Hyers-Ulam Stability,” The Scientific World Journal, vol. 2013, Article ID 129637, 5 pages, 2013. doi:10.1155/2013/129637